# SDR ASAA2016012115019

- Difficulty date: January 21, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 57,175 hours, 32,446 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465347
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING AREA FOR GROUND AIR CONDITION SKIN REPAIR, NOTICED SHEAR TIE AT BS 520 BETWEEN STR 26L-27L IS CRACKED.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW SHEAR TIE ANGLE IAW SRM 51-40-02-0G-0.
